| Model Number |
1013317 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed lesion in the left circumflex (lcx) artery with mild calcification and mild tortuosity.The 014 ht versaturn guide wire (gw) was used in the procedure; however, the gw was removed with resistance.It was then noted that the gw core separated and the coils unraveled but remained intact.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection and dimensional analysis were performed on the returned device.The reported break was observed as a core and coil separations.The reported stretched coils were confirmed.The reported resistance was not confirmed due to the condition of the separated portions of the guide wire.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information, the investigation determined that the reported issues appear to be related to circumstances of the procedure.It was reported that the procedure was to treat a 90% stenosed lesion which likely contributed to the reported resistance during removal and led to the observed core and coil separations and stretched coils.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.